Alert archive / Missouri / Flash Flood Warnings in 2004
Flash Flood Warning 6, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Apr 23, 2004, 8:06 PM CDT for Jasper County, Newton County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 23, 2004, 8:06 PM CDT (01:06 UTC)
- Expired
- Apr 24, 2004, 2:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
Counties Jasper County, MO, Newton County, MO
The radar
The Springfield radar (KSGF), 73 km from the middle of the area, began a volume at 01:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.1 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 981 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 203 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KSGF 240108
FFWSGF
MOC097-145-240700-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
806 PM CDT FRI APR 23 2004
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NEWTON COUNTY IN MISSOURI.
JASPER COUNTY IN MISSOURI.
* UNTIL 200 AM CDT.
* AT 801 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
DOPPLER RADAR ESTIMATED BETWEEN TWO AND TWO AND A HALF INCHES
OF RAIN ACROSS NORTH CENTRAL NEWTON AND SOUTH CENTRAL JASPER
COUNTIES.
* SLOW MOVING THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE
WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH
FLOODING TO OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLOODING
INCLUDE...NEOSHO...JOPLIN...WEBB CITY...SILVER CREEK...SHOAL CREEK
DRIVE...SENECA...SARCOXIE...SAGINAW...PURCELL...ORONOGO...LEAWOOD
AND JASPER.
ADDITIONAL HEAVY RAINFALL WILL BE POSSIBLE OVER THE NEXT SEVERAL
HOURS AS STRONG THUNDERSTORMS WILL CONTINUE PUSHING ACROSS THESE
ALREADY SATURATED AREAS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.
LAT...LON 3734 9411 3730 9409 3729 9407 3706 9409
3676 9408 3678 9462 3734 9461
$$
LINDENBERG2 follow-up statements
000
WGUS73 KSGF 240417
FFSSGF
MOC097-145-240700-
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1117 PM CDT FRI APR 23 2004
...FLASH FLOOD WARNING CONTINUES UNTIL 200 AM CDT FOR NEWTON AND
JASPER COUNTIES...
AT 1117 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED
AREA. THE HEAVY RAINFALL OCCURRING ACROSS NEWTON AND JASPER COUNTIES
WAS ON TOP OF ALREADY SATURATED GROUND FROM PREVIOUS HEAVY RAIN.
THE ADDITIONAL HEAVY RAIN WILL CONTINUE THE RUNOFF FLOODING THREAT
FOR THE NEXT SEVERAL HOURS.
ADDITIONAL THUNDERSTORMS WITH HEAVY RAIN ARE EXPECTED OVERNIGHT AND
INTO SATURDAY MORNING WHICH WILL CONTINUE THE FLOODING THREAT.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO
FLOODING WHEN WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.
LAT...LON 3736 9410 3729 9410 3729 9406 3676 9408
3678 9462 3737 9463
$$
LINDENBERG000 WGUS73 KSGF 240700 FFSSGF MOC097-145-240715- FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 200 AM CDT SAT APR 24 2004 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NEWTON AND JASPER COUNTIES WILL BE ALLOWED TO EXPIRE... EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO RECEDE...ENDING THE IMMEDIATE FLOOD THREAT. SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA THIS MORNING...WITH AN ONE HALF TO ONE INCH OF RAINFALL EXPECTED. A FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY NIGHT. BE ALERT FOR THE POTENTIAL OF ADDITIONAL HEAVY RAINFALL WHICH COULD RESULT IN ADDITIONAL FLOODING. LAT...LON 3734 9410 3680 9408 3679 9462 3737 9462 $$ BOOKBINDER
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Apr 23, 7:00 PM CDT, 1 hour 6 minutes earlier.
Area forecast discussion, Apr 23, 7:00 PM CDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 700 PM CDT FRI APR 23 2004 .DISCUSSION... SHORT TERM SEVERE THREAT FOR SEVERE HAIL CONTINUES...AND HEAVY RAIN IS CAUSING ADDTIONAL HYDROLOGICAL/FLOODING CONCERNS. STRONG TO MARGINALLY SEVERE STORMS CONTINUE OVER THE AREA...MAINLY OVER THE SOUTHERN TWO OR THREE TIERS OF COUNTIES. ADDITIONAL ELEVATED SEVERE STORMS WILL CONTINUE (HAVE WARNING OUT EVEN NOW) GIVEN DECENT VERTICAL SHEAR AND WIND VEERING WITH HEIGHT (FROM 850MB). AXIS OF MOISTURE CONVERGENCE EXTENDS FROM EAST CENTRAL OK INTO SW MO...AND SCATTERED STORMS HAVE LINED UP ON THIS AXIS FROM BARRY CO INTO EAST CENTRAL OK. FLOODING PROBLEMS LOOK TO CONTINUE INTO THE EVENING AS THE 850 FLOW INCREASES AGAIN WITH PRESSURE/HEIGHT FALLS OVER THE CENTRAL PLAINS. THE INCREASED LOW LEVEL FLOW MAY ALSO INCREASE THE SEVERE ELEVATED STORM THREAT AS WELL. ALSO WORRIED ABOUT TRAINING STORMS AS THEY MOVE FROM NE OK INTO SW MO EARLY THIS EVENING. ANOTHER SURGE OF HEAVY RAIN IS LIKELY LATER TONIGHT INTO SATURDAY AS THE 850MB FLOW INCREASES TO AROUND 45KTS. DEEP LAYER OF BACKED FLOW WILL CONTINUE TO SUPPORT SOME ROTATION IN ELEVATED STORMS THROUGH MIDDAY SATURDAY BEFORE FLOW THE STARTS TO VEER. PWATS AROUND 1.50 INCHES ON SAT ALONG WITH INCREASED DEEP SYNOPTIC SCALE LIFT...AND INCREASED DIFFLUENT 300 MB FLOW BY EARLY SAT MORNING WILL PRODUCE ADDTIONAL HEAVY RAINFALL. SFC WARM FRONT SHOULD LIFT NORTH AS THE SFC LOW PASSES TO THE WEST...AND IT WILL BE INTERESTING TO SEE HOW FAR NORTH THE WARM SECTOR CAN GET. ANTICIPATE THAT MOST OF THE FORECAST AREA WILL BE IN THE WARM SECTOR BY LATE AFTERNOON AS A NW-SE ORIENTED BOUNDARY MOVES THROUGH. EVEN IN THE WARM SECTOR...AM NOT ANTICIPATING MUCH DESTABILIZATION ATTM...BUT THAT NEEDS TO BE WATCHED CLOSELY. THE AMOUNT AND TYPE OF SEVERE WEATHER WILL BE CLOSELY TIED TO THE AMOUNT OF AVAILABLE SOLAR INSOLATION WE CAN GET. FINALLY...THE SFC COLD FRONT ASSOCIATED WITH THE SFC LOW WILL PASS THROUGH THE AREA SAT NIGHT. && .AVIATION... WILL KEEP SCATTERED CONVECTION IN THE TAFS FOR MUCH OF THE PERIOD THROUGH SATURDAY. CEILINGS WILL VARY...BUT WILL GENERALLY KEEP EITHER ON THE LOW END OF MVFR OR IFR THROUGH SAT MORNING. && .SGF WATCHES/WARNINGS/ADVISORIES... .MO...FLOOD WATCH FOR WESTERN TIER OF MO COUNTIES AND FOR SOUTHERN MO COUNTIES ROUGHLY ALONG AND SOUTH OF HIGHWAY 60 THROUGH SUN 600 AM CDT. SEVERE THUNDERSTORM WATCH UNTIL 800 PM CDT FOR COUNTIES ALONG AND WEST OF A LINE FROM HERMITAGE TO KIMBERLING CITY. .KS...FLOOD WATCH FOR BOURBON...CRAWFORD...AND CHEROKEE COUNTIES UNTIL 600 AM CDT SUNDAY. SEVERE THUNDERSTORM WATCH UNTIL 800 PM CDT FOR BOURBON...CRAWFORD...AND CHEROKEE COUNTIES. WFO SGF
Hazardous weather outlook, Apr 23, 1:00 PM CDT, 7 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 100 PM CDT FRI APR 23 2004 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-241100- BARRY-BARTON-BENTON-BOURBON-CAMDEN-CEDAR-CHEROKEE-CHRISTIAN-CRAWFORD- DADE-DALLAS-DENT-DOUGLAS-GREENE-HICKORY-HOWELL-JASPER-LACLEDE- LAWRENCE-MARIES-MCDONALD-MILLER-MORGAN-NEWTON-OREGON-OZARK-PHELPS- POLK-PULASKI-SHANNON-ST. CLAIR-STONE-TANEY-TEXAS-VERNON-WEBSTER- WRIGHT- INCLUDING THE CITIES OF...AVA...BOLIVAR...BRANSON...CAMDENTON... FORT LEONARD WOOD...FORT SCOTT...HOUSTON...JOPLIN...LEBANON... MONETT...MOUNT VERNON...NEOSHO...NEVADA...OSAGE BEACH...OZARK... PITTSBURG...ROLLA...SPRINGFIELD...STOCKTON AND WEST PLAINS. 100 PM CDT FRI APR 23 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED: HEAVY RAINFALL WITH AREAS OF FLOODING LIKELY. POTENTIALLY SERIOUS FLOODING POSSIBLE ALONG THE ARKANSAS BORDER. SEVERE THUNDERSTORMS...WITH THE MAIN STORM THREATS LARGE HAIL AND FREQUENT LIGHTNING. STRONG THUNDERSTORM WIND GUSTS WILL ALSO BE POSSIBLE THIS AFTERNOON. AREAS AFFECTED AND TIMING: AREAS OF FLOODING WILL BE POSSIBLE THROUGH TONIGHT...MAINLY IN COUNTIES ALONG AND WEST OF MISSOURI STATE HIGHWAY 71...INCLUDING EXTREME SOUTHEAST KANSAS...AND IN SOUTHERN MISSOURI ALONG AND SOUTH OF MISSOURI STATE HIGHWAY 60. ONGOING THUNDERSTORMS OVER SOUTHEAST KANSAS AND SOUTHERN MISSOURI WILL CONTINUE THROUGH THE AFTERNOON AND EARLY EVENING. THE BEST CHANCE FOR SEVERE STORMS THROUGH EARLY EVENING WILL BE IN SOUTHWEST MISSOURI AND SOUTHEAST KANSAS AS A STRONG CLUSTER OF STORMS MOVES EAST INTO SOUTHEAST KANSAS AND WESTERN MISSOURI. THE MAIN STORM THREAT WILL BE HAIL..HOWEVER...STRONG WINDS GUSTS WILL BE POSSIBLE IF THE CLUSTER OF STORMS OVER EASTERN KANSAS CAN HOLD TOGETHER. ADDTIONAL THUNDERSTORMS ARE EXPECTED LATE TONIGHT WITH THE MAIN THREATS OF ADDITIONAL FLOODING AND LARGE HAIL. DISCUSSION: HEAVY RAIN PRODUCING THUNDERSTORMS CONTINUE NORTH OF A STATIONARY BOUNDARY OVER EASTERN OKLAHOMA AND CENTRAL ARKANSAS. ADDTIONAL HEAVY RAIN WILL CONTINUE OVER PORTIONS OF SOUTHERN MISSOURI IN AREAS THAT HAVE ALREADY RECEIVED HEAVY RAINFALL OVER THE PAST COUPLE OF DAYS. WIDESPREAD FLOODING IS LIKELY IN COUNTIES CLOSE TO THE ARKANSAS BORDER. A FEW OF THESE STORMS WILL ALSO BE CAPABLE OF MARGINALLY SEVERE HAIL AND STRONG WIND GUSTS...ESPECIALLY OVER SOUTHEAST KANSAS AND WESTERN MISSOURI AS STRONG STORMS MOVE EAST THROUGH SOUTHEAST KANSAS. ADDITIONAL INFORMATION: A FLOOD WATCH IS IN EFFECT FOR EXTREME SOUTHEAST KANSAS AND PORTIONS OF SOUTHWEST AND SOUTHERN MISSOURI. PERSONS PLANNING RECREATIONAL ACTIVITIES ON OZARK RIVERS AND STREAMS SHOULD PLAN FOR PERIODS OF HEAVY RAIN...AND RAPIDLY RISING AND SWIFT RUNNING WATER. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SURFACE LOW PRESSURE IS EXPECTED TO DEEPEN OVER CENTRAL TEXAS LATER TODAY AND MOVE NORTH INTO EASTERN KANSAS BY MIDDAY SATURDAY. WARM AND MOIST AIR WILL CONTINUE TO SPREAD NORTHWARD INTO THE AREA SATURDAY. SEVERE STORMS WILL BE POSSIBLE. THE SEVERE WEATHER CHANCES WILL BE DEPENDENT ON THE AMOUNT OF INSTABILITY THAT CAN OCCUR DURING THE DAY. EVEN IF MODEST INSTABILITY CAN OCCUR...FORECAST WIND PROFILES INDICATE THAT SUPERCELL THUNDERSTORMS WILL BE POSSIBLE WITH STRONG WINDS AND LARGE HAIL THE MAIN THREATS. THE ADDTIONAL RAINFALL SATURDAY AND SATURDAY NIGHT WILL AGGRAVATE AN ALREADY SERIOUS FLOODING THREAT...ESPECIALLY OVER EXTREME SOUTHERN MISSOURI. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH EARLY EVENING OVER SOUTHEAST KANSAS AND SOUTHWEST MISSOURI...MAINLY WEST OF A LINE FROM OSCEOLA TO CASSVILLE. LOCAL LAW ENFORCEMENT AND EMERGENCY MANAGEMENT PERSONNEL ARE ALSO URGED TO RELAY FLOOD REPORTS TO THE NATIONAL WEATHER SERVICE. DSA
In the hours before
Local storm report, Apr 23, 5:11 PM CDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
511 PM CDT FRI APR 23 2004
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0455 PM FLASH FLOOD MONETT 36.92N 93.92W
04/23/2004 BARRY MO BROADCAST MEDIA
KELLY CREEK IN MONETT NEAR BANK FULL. REPORT FROM KRMO
RADIO.
ALLocal storm report, Apr 23, 5:21 PM CDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
521 PM CDT FRI APR 23 2004
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0515 PM HEAVY RAIN 5 E MONETT 36.92N 93.83W
04/23/2004 3.03 INCH BARRY MO CO-OP OBSERVER
ALLocal storm report, Apr 23, 6:38 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
638 PM CDT FRI APR 23 2004
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0630 PM FLOOD (UMN)MONETT 36.88N 93.90W
04/23/2004 BARRY MO LAW ENFORCEMENT
H HIGHWAY FLOODED
MMTLocal storm report, Apr 23, 7:25 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
725 PM CDT FRI APR 23 2004
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0712 PM FLOOD MT VERNON 37.10N 93.83W
04/23/2004 LAWRENCE MO TRAINED SPOTTER
STANDING WATER ON FARM ROAD 2150 SOUTH OF ROUTE 60.
ALLocal storm report, Apr 23, 7:35 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
735 PM CDT FRI APR 23 2004
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0730 PM FLOOD HURLEY 36.93N 93.50W
04/23/2004 STONE MO FIRE DEPT/RESCUE
WATER RESCUE FOR 2 PEOPLE.
ALSpecial weather statement, Apr 23, 7:44 PM CDT, 22 minutes before
KSZ097-101-MOZ077-088>090-093>095-101>104-010000- SPECIAL WEATHER STATEMENT - SEVERE THUNDERSTORM WATCH NATIONAL WEATHER SERVICE SPRINGFIELD MO 744 PM CDT FRI APR 23 2004 KSZ097-101-MOZ077-088>090-093>095-101>104-240700- BARRY-BARTON-CHEROKEE-CHRISTIAN-CRAWFORD-DADE-GREENE-JASPER-LAWRENCE- MCDONALD-NEWTON-STONE-TANEY- INCLUDING THE CITIES OF...BRANSON...JOPLIN...MONETT...MOUNT VERNON... NEOSHO...OZARK...PITTSBURG AND SPRINGFIELD. 744 PM CDT FRI APR 23 2004 THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH NUMBER 114...IN EFFECT UNTIL 200 AM CDT SATURDAY MORNING. THIS SEVERE THUNDERSTORM WATCH INCLUDES THE FOLLOWING COUNTIES... IN MISSOURI: BARRY...BARTON...CHRISTIAN...DADE...GREENE...JASPER...LAWRENCE... MCDONALD...NEWTON...STONE AND TANEY. IN KANSAS: CHEROKEE AND CRAWFORD. SOME CITIES IN THIS SEVERE THUNDERSTORM WATCH INCLUDE BRANSON... JOPLIN...MONETT...MOUNT VERNON...NEOSHO...OZARK...PITTSBURG AND SPRINGFIELD. A SEVERE THUNDERSTORM WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR THE DEVELOPMENT OF SEVERE WEATHER...INCLUDING LARGE HAIL...DAMAGING WINDS...AND LOCALLY HEAVY RAIN...IN AND CLOSE TO THE WATCH AREA. WHILE SEVERE WEATHER MAY NOT BE IMMINENT...PERSONS SHOULD REMAIN ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS...AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL MEDIA OR YOUR CABLE TELEVISION PROVIDER FOR ADDITIONAL INFORMATION. TERRY
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 7:06 PM CDT | Severe Thunderstorm Warning | SGF | Newton | 39 min |
| Apr 23, 7:43 PM CDT | Severe Thunderstorm Warning | SGF | Barry, McDonald | 62 min |
| Apr 23, 7:48 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 57 min |
| Apr 23, 7:50 PM CDT | Flash Flood Warning | SGF | Barry, Stone | 6 hr |
| Apr 23, 9:53 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 82 min |
| Apr 23, 9:56 PM CDT | Severe Thunderstorm Warning | SGF | Lawrence | 34 min |
| Apr 23, 10:13 PM CDT | Flash Flood Warning | SGF | Barton | 6 hr |
| Apr 23, 10:27 PM CDT | Flash Flood Warning | SGF | Lawrence | 6 hr |
| Apr 23, 11:14 PM CDT | Severe Thunderstorm Warning | SGF | Dade | 76 min |
| Apr 23, 11:57 PM CDT | Severe Thunderstorm Warning | SGF | Greene | 78 min |
| Apr 24, 12:04 AM CDT | Severe Thunderstorm Warning | SGF | Polk | 71 min |
| Apr 24, 12:54 AM CDT | Flash Flood Warning | SGF | Taney | 6 hr |
| Apr 24, 2:45 AM CDT | Flash Flood Warning | SGF | Ozark | 6 hr |
| Apr 24, 4:06 AM CDT | Flash Flood Warning | SGF | Howell | 6 hr |
Nearby
Flash Flood Warnings in Missouri, 2004Every flash flood warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.